# SDR ASOA2015021312228

- Difficulty date: January 22, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 29,714 hours, 20,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EQUIPMENT BAY CRACKED INBD FRAME AT FS 193.  REPAIRED IAW REO 670-53-11-509 AND GREO 670-53-11-509, REV B.
